Dangerous batch of synthetic cannabis may be behind Christchurch death

The dodgy batch was potentially linked to a death in Christchurch recently.

CHRIS SKELTON/STUFF

The dodgy batch was potentially linked to a death in Christchurch recently.

Agencies are warning of a “dangerous batch” of synthetic cannabinoids in Christchurch, possibly linked to a death in the city.

Safety organisation Drug Information and Alerts Aotearoa New Zealand (DIANZ) issued a high alert for a batch of synthetic cannabis involving two particular cannabinoids, 4F-MDMB-BINACA and MDMB-4en-PINACA.

“High Alert recommends extreme caution consuming synthetic cannabinoids, especially in Christchurch at this time,” it said.

“High Alert is also currently investigating further synthetic cannabinoid related incidents in the Christchurch area.”

DIANZ said MDMB-4en-PINACA was an analogue of 5F-ADB which, along with AMB-FUBINACA, was responsible for the majority of synthetic cannabinoid related deaths in 2017/18.

High Alert recently issued two notifications for MDMB-4en-PINACA, concerning its detection at the border and a spate of synthetic cannabinoid related harm in Taranaki.

It has since been associated with a number of hospitalisations across New Zealand.

The synthetic cannabinoid had been responsible for a number of deaths overseas, and was believed to be “one of the most dangerous” synthetic cannabinoids currently in circulation.

Health authorities in Christchurch do not record the specific nature of particular drugs in patients who go to hospital with related concerns.

“Presentations to [the emergency department] involving…

Original Author Link click here to read complete story..

The dodgy batch was potentially linked to a death in Christchurch recently.

CHRIS SKELTON/STUFF

The dodgy batch was potentially linked to a death in Christchurch recently.

Agencies are warning of a “dangerous batch” of synthetic cannabinoids in Christchurch, possibly linked to a death in the city.

Safety organisation Drug Information and Alerts Aotearoa New Zealand (DIANZ) issued a high alert for a batch of synthetic cannabis involving two particular cannabinoids, 4F-MDMB-BINACA and MDMB-4en-PINACA.

“High Alert recommends extreme caution consuming synthetic cannabinoids, especially in Christchurch at this time,” it said.

“High Alert is also currently investigating further synthetic cannabinoid related incidents in the Christchurch area.”

DIANZ said MDMB-4en-PINACA was an analogue of 5F-ADB which, along with AMB-FUBINACA, was responsible for the majority of synthetic cannabinoid related deaths in 2017/18.

High Alert recently issued two notifications for MDMB-4en-PINACA, concerning its detection at the border and a spate of synthetic cannabinoid related harm in Taranaki.

It has since been associated with a number of hospitalisations across New Zealand.

The synthetic cannabinoid had been responsible for a number of deaths overseas, and was believed to be “one of the most dangerous” synthetic cannabinoids currently in circulation.

Health authorities in Christchurch do not record the specific nature of particular drugs in patients who go to hospital with related concerns.

“Presentations to [the emergency department] involving…

Source link

Latest posts